# SDR AALA202411259472

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 32,528 hours, 14,209 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLIGHT ATTANDENT REPORTED A SMELL OF SOMETHING BURNING NEAR AFT GALLEY SECTION. HAD THEM TURN OFF COFFEE MAKERS AND SMELL PERSISTED. ALSO REPORTED A SMALL AMOUNT OF SMOKE AND A BURNING RUBBER SMELL; AIRCRAFT LANDED SAFELY AT DFW. PERFORMED JOB CARD 08L00021001 NO FUME OR ODORS DETECTED.
